Complete list of publications:

  • 2016: with Eric Harjanto, Bifurcation of periodic solution in a Predator-Prey type of systems with non-monotonic response function and periodic perturbation, International Journal of Non-Linear Mechanics 85 (2016) 188-196.
  • 2016: with LA Zakaria, Dynamics and bifurcations in a two dimensional maps derived from a generalized $\Delta\Delta$ sine-Gordon equation, Far East Journal on Dynamical Systems, vol 28, issue 3, (2016), pp 165 – 194.
  • 2015: Two Aspects of A Generalized Fibonacci Sequence, J. Indones. Math. Soc., vol 21, NO 1 (2015), pp. 1-17.
  • 2014: Hilangnya Dua Bifurkasi Fold Tanpa Melalui Bifurkasi Cusp pada Sistem Predator-Prey dengan Faktor Pertahanan Grup dan Gangguan Berkala, Prosiding Konferensi Nasional Matematika , Indoms 2014, Surabaya.
  • 2013: with F. Adi-Kusumo, K.V.I. Saputra,  A three-dimensional singularly perturbed conservative system with symmetry beraking,  Journal of Physics A: Math. Theor. 46, 305101 (15pp).
  • 2012: with Livia Owen,  Bogdanov-Takens Bifurcations in Three Coupled Oscillators System with Energy Preserving Nonlinearity, J. Indones. Math. Soc., Vol. 18, No 2, pp. 73-83.
  • 2008: with F Adi-Kusumo, W Setya-Budhi, Chaos and strange attractor in coupled oscillators with energy-preserving nonlinearity , Journal of Physics A: Math. Theor. 41 (2008) 255101, 1-17.
  • 2006: Chaos in a coupled-oscillators system with widely spaced frequencies and energy-preserving nonlinearity, Int. Journal on Nonlinear Mechanics 41, 2006, 180-191.
  • 2005: with F. Adi-Kusumo, W. Setya-Budhi, H. Gunawan (2005) Near 1:2 Resonance in Conservative System with Singular Perturbation, Proceedings of the International Conference On Applied Mathematics (ICAM05), Centre of Mathematical Modelling and Simulation – ITB and Royal Netherlands Academy of Arts and Sciences (KNAW), Bandung Indonesia, page 226-234.
  • 2005: with Rink, B., Stability in Hamiltonian Systems: Applications to the Restricted Three Body Problem, in Geometric Mechanics and Symmetry, LMS Lecture Notes Series, vol 306, Cambridge.
  • 2005: Chaos in Hamiltonian System with Widely Separated Frequencies, Proceedings of Euro Nonlinear Oscillations Conference 2005,
    Eindhoven.
  • 2004: with G.R.W. Quispel & K.M. Tamizhmani, Dynamics and bifurcations of a 3-dimensional piecewise-linear integrable map ,  J. of Physics A: Math. and General 37, 12041-12058.
  • 2004: with F. Adi-Kusumo, W. Setya-Budhi (2004) Bifurcation of Parametrically Excited van der Pol Equation, Proceedings of the International SEAMS Conference 2003 on Mathematics and its Applications, Department of Mathematics Gadjah Mada University Yogyakarta, Indonesia, page 241-247.
  • 2004: Averaging method and normal form for coupled oscillators with widely-spaced frequencies and energy-preserving nonlinearity, J. Indonesian Math. Soc. vol 10 no 2, 125-135.
  • 2003: Widely separated frequencies in coupled oscillators with energy-preserving quadratic nonlinearity, Physica D, 182, 2003.
  • 2003: with G.R.W. Quispel, Geometric Numerical Integration Applied to the Elastic Pendulum at Higher Order Resonance, Journal of Computational and Applied Mathematics 154, 2003.
  • 2003: with F. Verhulst, Hamiltonian systems with widely separated frequencies, Nonlinearity 16, 2003.
  • 2002: Widely separated frequencies in coupled oscillators, Proceedings of ISSM 2002, Berlin.
  • 2002:  Hamiltonian dynamical systems at higher order resonances, J. Indonesian Math. Soc. vol. 8, No. 2, 2002.1.
  • 2001: with F. Verhulst,  Higher Order Resonance in Two Degree of Freedom Hamiltonian System;  in “Symmetry and Perturbation Theory (Proceedings of the international conference SPT2001)”,  D. Bambusi, M. Cadoni and G. Gaeta eds., World Scientific, Singapore.
  • 2001:  Geometric Numerical Integration for Hamiltonian Systems, Proceedings of ISSM 2001,
    Manchester.
  • 2000: with F. Verhulst, Symmetry and Resonance in Hamiltonian System;
    SIAM journal on Applied Mathematics, vol 61, number 4, 2000.
  • 2000:  The 2:1 resonance of The Contopoulos Problem: An application of averaging method, J. Indonesian Math. Soc. vol. 6 No.1, 2000.
  • 2002: with H. Tasman, W.S. Budhi, A note on singularly perturbation method; Jurnal FMIPA 2002.
  • 2000: B. van de Fliert, J. Naiborhu, J.M. Tuwankotta,  Train rescheduling in case of trouble, Proceeding of Industrial Mathematical Week 2000 in Bandung.
  • 2000:  Studies on Rayleigh equation,  Integral vol. 5 No.1, April 2000.
  • 1998: with Garnadi, A. , Khaerudin, and  Westhuis, J.H., Solving the Laplace problem for the non-linear surface water equations on a finite two dimensional domain using the Finite Element Method; J. Indonesian Math. Soc. vol. 4 No.1, 1998.
  • 1997: J.M. Tuwankotta, Metode Elemen Hingga untuk Permasalahan Gelombang Permukaan Tak Linear, Proceedings Seminar Metode Elemen Hingga, ITB, 1997.
  • 1997: Learning Mathematics by Doing, Majalah Ilmiah Matematika dan Ilmu Pengetahuan Alam: INTEGRAL, vol. 2 No.1, April 1997, FMIPA Unpar.
  • 1997: Contractive Sequence, Majalah Ilmiah Matematika dan Ilmu Pengetahuan Alam: INTEGRAL, vol. 2 No.2, Oktober 1997, FMIPA Unpar.
  • 1997: Fungsi Monoton, Media Komunikasi Matematikawan dan Pengajar Matematika: KOMUNIKASI MATEMATIKA, no. 2 vol. 2, 1997, P4M ITB
  • 1996:  Metode Newton Dipercepat, Majalah Ilmiah Matematika dan Ilmu Pengetahuan Alam: INTEGRAL, vol. 1 No.1, April 1996, FMIPA Unpar.
  • 1996:  Penggunaan Barisan dan Deret dalam menghitung Jumlah Pangkat n dari Akar Persamaan Kuadrat, Media Komunikasi Matematikawan dan Pengajar Matematika: KOMUNIKASI MATEMATIKA, no. 6 vol. 1, Mei-Juni 1996, P4M ITB.
  • Leave a Reply

    Your email address will not be published. Required fields are marked *

    *

    You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>

    To use reCAPTCHA you must get an API key from https://www.google.com/recaptcha/admin/create